MathSciNet Relay Station
MathSciNet bibliographic data
MR1239038 52B20 (14C40)
Kantor, Jean-Michel; Khovanskii, Askold Une application du théorème de Riemann-Roch combinatoire au polynôme d'Ehrhart des polytopes entiers de ${\bf R}\sp d$. (French) [An application of the combinatorial Riemann-Roch theorem to the Ehrhart polynomial of integral polytopes in ${\bf R}\sp d$] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 5, 501–507.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement